Alert archive / Washington / Gale Warnings in 2014
Gale Warning 34, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 25, 2014, 10:28 PM PDT. It took effect at Mar 25, 2014, 11:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2014, 10:28 PM PDT (05:28 UTC)
- In effect from
- Mar 25, 2014, 11:00 PM PDT
- Expired
- Mar 26, 2014, 2:58 AM PDT
- In force
- 4 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
319 WHUS76 KSEW 260528 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1028 PM PDT TUE MAR 25 2014 PZZ131-261000- /O.NEW.KSEW.GL.W.0034.140326T0600Z-140326T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 1028 PM PDT TUE MAR 25 2014 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WIND...WEST WIND 25 TO 35 KNOTS EASING TO 5 TO 15 KNOTS LATE. * SEAS...WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 FEET OR LESS LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-261330- /O.CON.KSEW.RB.Y.0015.000000T0000Z-140327T0100Z/ GRAYS HARBOR BAR- 1028 PM PDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... * BAR CONDITION...ROUGH. * COMBINED SEAS...11 TO 13 FEET TONIGHT. * FIRST EBB...130 AM WEDNESDAY * SECOND EBB...145 PM WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-261330- /O.CON.KSEW.SC.Y.0060.000000T0000Z-140327T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1028 PM PDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. WEDNESDAY...W SWELL 10 TO 12 FEET WITH A 12 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-132-134-260900- /O.CON.KSEW.SC.Y.0060.000000T0000Z-140326T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 1028 PM PDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-261300- /O.CON.KSEW.SC.Y.0061.000000T0000Z-140326T1300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1028 PM PDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-260900- /O.CON.KSEW.SC.Y.0062.000000T0000Z-140326T0900Z/ PUGET SOUND AND HOOD CANAL- 1028 PM PDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
880 WHUS76 KSEW 260958 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 258 AM PDT WED MAR 26 2014 PZZ131-261100- /O.CAN.KSEW.GL.W.0034.000000T0000Z-140326T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 258 AM PDT WED MAR 26 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WARNING. $$ PZZ150-153-156-170-173-176-261800- /O.CAN.KSEW.SC.Y.0060.000000T0000Z-140327T0100Z/ /O.NEW.KSEW.SW.Y.0016.140326T0958Z-140327T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 258 AM PDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CHANGED THE SMALL CRAFT ADVISORY TO A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * SEAS...WEST SWELL 10 OR 11 FEET WITH A 12 OR 13 SECOND PERIOD SUBSIDING BELOW 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ133-261100- /O.CAN.KSEW.SC.Y.0061.000000T0000Z-140326T1300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 258 AM PDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ130-261800- /O.NEW.KSEW.SW.Y.0016.140326T0958Z-140327T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 258 AM PDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * SEAS...WEST SWELL 10 FT AT 12 SECONDS SUBSIDING BELOW 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-261800- /O.CON.KSEW.RB.Y.0015.000000T0000Z-140327T0100Z/ GRAYS HARBOR BAR- 258 AM PDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * BAR CONDITION...ROUGH. * COMBINED SEAS...10 TO 12 FEET TODAY. * FIRST EBB...145 PM TODAY. * SECOND EBB...230 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 25, 9:10 PM PDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 25, 9:10 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 PM PDT TUE MAR 25 2014
.SYNOPSIS...AN UPPER TROUGH OVER THE PACIFIC NORTHWEST WILL KEEP THE
WEATHER SHOWERY WEDNESDAY AND THURSDAY. A FRONT WILL MOVE THROUGH
WESTERN WASHINGTON ON FRIDAY. SHOWERS WILL DECREASE OVER THE WEEKEND
AS AN UPPER TROUGH SHIFTS THROUGH THE AREA. ANOTHER FRONT IS
POSSIBLE EARLY NEXT WEEK.
&&
.SHORT TERM...SHOWERS AND ISOLATED THUNDERSTORMS OCCURRED LATE THIS
AFTERNOON AND EARLIER THIS EVENING AS AN EJECTING UPPER LEVEL TROUGH
MOVED NORTHEAST ACROSS THE AREA. SHOWERS ARE DIMINISHING FROM THE
SOUTH AS THE SHORT WAVE TROUGH MOVES OFF TO THE NORTHEAST AND THE
AIR MASS STABILIZES SOMEWHAT WITH THE LOSS OF INSOLATION. EXPECT
SHOWERS TO PRETTY MUCH BECOME AT MOST ISOLATED SOUTH OF KING COUNTY
BY 10 PM AND TO HANG ON SOMEWHAT UNTIL ABOUT 1 AM FROM ABOUT CENTRAL
SNOHOMISH COUNTY NORTHWARD.
SOUTHERLY PRESSURE GRADIENTS APPEAR TO BE PEAKING AT THIS TIME AS
THE SHORT WAVE TROUGH LIFTS NORTHWARD. THE KOLM-KBLI GRADIENT WAS
5.1 MB AT 8 PM...AND WINDS AROUND THE PUGET SOUND AREA THIS EVENING
ARE GUSTING AROUND 35 MPH. EXPECT WINDS TO RAPIDLY DIMINISH AFTER
ABOUT MIDNIGHT AS THE TROUGH MOVES AWAY AND THE AIR MASS STABILIZES.
A 525 DAM 500 MB LOW CENTERED NEAR 49N 139W IS EXPECTED TO SLIDE
EASTWARD REACHING THE COASTAL WATERS LATE WED AFTERNOON. AN INSTANT
OCCLUSION ASSOCIATED WITH THIS FEATURE IS EXPECTED TO MOVE INTO THE
SOUTH INTERIOR DURING THE AFTERNOON HOURS THEN LIFT NORTHWARD INTO
CENTRAL AND NORTHERN PORTIONS OF THE AREA WED EVENING. WITH THE
ORGANIZED SYSTEM MOVING ONSHORE TO THE SOUTH LATER IN THE
DAY...EXPECT THE THREAT OF TSTM ACTIVITY FROM ABOUT SEATTLE
NORTHWARD TO BE LOWER THAN TODAY...AT BEST AN OUTSIDE CHANCE OF A
ONE-CLAP WONDER DURING THE LATE AFTERNOON AND EVENING HOURS SEATTLE
NORTHWARD...INCLUDING OVER THE OSO SLIDE AREA. THE PROGRESS OF THIS
FRONTAL FEATURE WILL NEED TO BE MONITORED AS THERE IS SOME CHANCE
THAT IT WILL SLIDE FARTHER NORTH EARLIER IN THE DAY IN CONJUNCTION
WITH AFTERNOON INSTABILITY.
THURSDAY LOOKS LIKE IT WILL BE THE BETTER DAY OF THE NEXT SEVERAL AS
THE AIR MASS ALOFT STABILIZES WITH THE APPROACH OF A WEAK UPPER
LEVEL RIDGE. BUT THERE WILL STILL BE A CHANCE OF SHOWERS WITH THE
DAYTIME HEATING IN THE AFTERNOON AND EVENING.
WHILE THE WIND GRID FOR THIS EVENING IS A BIT LIGHT...WINDS WILL BE
DIMINISHING QUICKLY AROUND 06Z. SO NO UPDATES ARE ANTICIPATED AT
THIS TIME. ALBRECHT
.LONG TERM...FROM THE PREVIOUS LONG TERM DISCUSSION...A FRONT WILL
MOVE THROUGH WESTERN WA FRIDAY...IT LOOKS LIKE THE HEAVIEST PRECIP
MAY STAY SOUTH OF THE AREA BUT IF THERE IS TO BE A WET DAY OVER WRN
WA IT WILL BE FRIDAY. THEN FRIDAY NIGHT AND SATURDAY SHOWERS ARE
LIKELY IN A COOL UNSTABLE AIR MASS. SUNDAY LOOKS LIKE THE BEST
CHANCE FOR A DRY AND SUNNIER DAY...SIMILAR TO THURSDAY. AFTER THAT
ANOTHER FRONT MAY ROTATE UP INTO THE AREA IN SLY FLOW ALOFT EARLY
NEXT WEEK...BUT MOST OF THE MOISTURE WITH THAT SYSTEM MAY STAY SOUTH
OF WRN WA.
&&
.HYDROLOGY...THERE HAVE BEEN NO NEW DEVELOPMENTS REGARDING THE
OSO SLIDE AREA AND THE BLOCKAGE OF THE NORTH FORK OF THE
STILLAGUAMISH RIVER. THE NORTH FORK OF THE STILLAGUAMISH
RIVER CONTINUES TO MAKING ITS WAY AROUND THE NORTH END OF THE SLIDE
CLOSE TO ITS PREVIOUS CHANNEL. A FLOOD WARNING REMAINS IN EFFECT FOR
THE NORTH FORK OF THE STILLAGUAMISH RIVER JUST UPSTREAM OF THE
SLIDE...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS
DOWNSTREAM OF THE SLIDE AREA.
FLOODING OF HOMES AND ROADS CONTINUES UPSTREAM OF THE SLIDE.
FLOODING WILL CONTINUE UNTIL THE NEW RIVER CHANNEL IS BIG ENOUGH TO
DRAIN THE LAKE FORMED BEHIND THE BLOCKAGE. THE QUESTIONABLE
STABILITY OF THE DEBRIS DAM AND THE MATERIAL IN IT...AND THE UNKNOWN
NATURE OF HOW AND HOW FAST THE NEW RIVER CHANNEL WILL CUT DOWN
THROUGH IT AND DRAIN THE LAKE...MEANS THERE REMAINS A FLASH FLOOD
THREAT BELOW THE BLOCKAGE UNTIL THE IMPOUNDED LAKE DRAINS DOWN AT
LEAST TO SOME DEGREE. THE CHANCES OF A FLASH FLOOD ALONG THE NORTH
FORK OF THE STILLAGUAMISH FROM A SUDDEN RELEASE OF WATER ABOVE THE
DEBRIS DAM IS VERY UNLIKELY BUT AS OF YET CAN NOT BE RULED OUT
COMPLETELY.
THEREFORE...THE FLOOD WARNING ON THE NORTH FORK OF THE STILLAGUAMISH
RIVER FOR THE REACH IMMEDIATELY UPSTREAM OF THE LANDSLIDE REMAINS IN
EFFECT AND WILL BE UPDATED DAY TO DAY UNTIL FURTHER NOTICE.
SIMILARLY...DUE TO RESIDUAL THREAT OF FLASH FLOODING...THE FLASH
FLOOD WATCH FOR THE AREA OF THE LANDSLIDE AND DOWNSTREAM TO THE
CONFLUENCE OF THE FORKS ALSO REMAINS IN EFFECT AND WILL BE UPDATED
DAY TO DAY UNTIL FURTHER NOTICE.
RAIN AMOUNTS THROUGH WEDNESDAY STILL LOOK TO BE IN THE 0.5" TO 1.0"
RANGE AND WE DO NOT EXPECT THAT TO DRIVE THE RIVERS UP AT ALL. BUT
THAT WILL MAKE FOR MESSY CONDITIONS FOR THE OSO LANDSLIDE AND DEBRIS
DAM ETC. THE RAIN WILL ALSO START TO INCREASE MOISTURE INTO THE
SOILS OF THE HILLSIDES AROUND THAT AREA...INCLUDING THE UNSTABLE
SLOPE LEFT BEHIND FROM THE LANDSLIDE.
WEATHER MODELS SHOW THE POSSIBILITY OF HEAVY RAIN IN THE REGION
STARTING AROUND FRIDAY AND LASTING PERHAPS THROUGH SUNDAY AND COULD
TOTAL 3" TO 4" ACCORDING TO ONE MODEL. CURRENTLY MODELS SHOW THE
HEAVIEST RAIN MOSTLY IN OREGON. THE AMOUNT OF RAIN FORECAST WOULD
LIKELY BE ENOUGH TO CAUSE RISES ON AREA RIVERS BUT NOT FLOODING
UNLESS THE FOCUS OF THE HEAVIEST RAIN WERE TO MOVE NORTH INTO MORE
OF WESTERN WASHINGTON.
BOWER
&&
.AVIATION...SHOWERS ACTIVITY WILL DECREASE THIS EVENING INTO THE
EARLY MORNING HOURS AS AN UPPER LEVEL TROUGH MOVES EAST OF THE AREA.
SOUTHWESTERLY FLOW ALOFT CONTINUING.
CEILINGS GENERALLY BETWEEN 3500 AND 600 FEET THIS EVENING WITH THE
LOWER CEILINGS IN THE VICINITY OF THE SHOWERS. WHILE THE SHOWER
ACTIVITY IS ON THE WANE THE CEILINGS WILL REMAIN FAIRLY UNCHANGED
INTO THE MORNING HOURS. NEXT SYSTEM MOVING UP FROM THE SOUTHWEST
LATE IN THE DAY ON WEDNESDAY. SOME IMPROVEMENT IN THE CEILINGS AFTER
18Z WEDNESDAY MORNING.
KSEA...SOUTHERLY WINDS 12-16 KNOTS WITH GUSTS NEAR 25 KNOTS EASING
AFTER 10Z TO SOUTHERLY 8-12 KNOTS. WINDS BECOMING SOUTHEASTERLY
WEDNESDAY MORNING. CEILINGS AROUND 3500 FEET IMPROVING TO 5000-6000
FEET WEDNESDAY MORNING. FELTON
&&
.MARINE...SMALL CRAFT ADVISORIES OVER ALL BUT THE CENTRAL STRAIT
TONIGHT IN THE WAKE OF THE TUESDAY COLD FRONT. WINDS EASING
WEDNESDAY MORNING. 995 MB SURFACE LOW WILL SPIN OFFSHORE ON WED
THEN WEAKEN AS IT MOVES INLAND THU MORNING. ANOTHER PAC FRONTAL
SYSTEM WILL MOVE INLAND ON FRI.
WEST SWELL 11 TO 13 FEET TONIGHT INTO WEDNESDAY MORNING SUBSIDING TO
BELOW 10 FEET BY WEDNESDAY EVENING. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLASH FLOOD WATCH NORTH FORK STILLAGUAMISH DOWNSTREAM FROM
THE LANDSLIDE NEAR OSO AND A FLOOD WARNING NORTH FORK
STILLAGUAMISH UPSTREAM FROM THE LANDSLIDE NEAR OSO.
PZ...SMALL CRAFT ADVISORY ALL WATERS EXCEPT CENTRAL STRAIT OF JUAN
DE FUCA.
SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR
BAR.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:05 PM PDT | Areal Flood Warning | SEW | Snohomish | 9 days |
| Mar 26, 2:58 AM PDT | Small Craft Advisory for Hazardous Seas | SEW | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.